String branchings on complex tori and algebraic representations of generalized Krichever-Novikov algebras

Schlichenmaier, Martin ; Ruffing, Andreas ; Deck, Thomas

Document Type: Article
Year of publication: 1992
The title of a journal, publication series: Letters in Mathematical Physics : LMP
Volume: 26
Issue number: 1
Page range: 23-32
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0377-9017
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (N.N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item